Posted by Sam 2
on November 28, 2000 at 11:47:32:
In Reply to: My opinion posted by Pro-Accutane on November 27, 2000 at 16:59:04:
:I totally agree with you. I am pretty depressed right now, but there is no way I can blame it on accutane. I know it is because I am suffering with acne that is being stuburn clearing up. When and if the accutane kicks in and I start to see improvement, I know I will be less depressed. It is all relevent. If you have acne bad enough to go on accutane, then you will probably be depressed because of the acne. Its as simple as that. yes, I too feel sorry for the family, but I think their son had deeper problems then just a chemical imbalance from the accutane. Anyway, I agree.
Look, I feel for the congressman, but there are SIDE effects with EVERY medication. Before you take ANY medication, it is essential that you read up on it thuroughly. If you don't do this, and take the medication anyway, then it is unrealistic to expect other people to pay for your mistake.
: I'm not refuting the possibility that Accutane led to this boy's suicide. But there are tons of studies on this - one need only sign on to the internet and type "Accutane" in any search engine to read about it. It seems to me that his boy's parents (nor the boy himself) took this simple action.
: However, it has also been proven that people with acne are more susceptible to depression, and as such, I am hesitant to believe that a medication that is a derivative of Vitamin A could lead to psychosis and suicide.
: So please, stop harrassing us. If the family did not do their part and research Accutane before the boy took it, then, well, I have little sympathy for their cause. I feel awful for the family, of course, but there is an important lesson to be learned, here. Don't put anything in your body until you know exactly what it is and exactly what it can do.